Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv/hbv infected bi polar with severe depression
Apr 16, 2010

not sure if you are the one who can assist me but here goes...concerning toq, i feel like i'm in crisis. i was diagnosed 3/25/08 with a cd4 of 119 and a viral load of 900,000 and hepatitis b. i've been on meds ever since. i am deeply depressed all day and sleepless and manic all night. i fell like i'm coming apart at the seems and not sure i want to go on like this anymore. i'm afraid of my suicidal thoughts and i do seek mental health care both psycologist and psychiatrist. i take so many pills, my hiv is better, my liver is fading along with my mind. i have no future. i will be alone for whatever the rest of my life is. this is not what how i envisioned growing old(er)currently 52. please cure me...lol

Response from Dr. McGovern

I would like you to call your psychiatrist today to discuss your feelings of despair; if you can't reach him or her by phone, please go to your local hospital today.

Your medical issues are easily treatable - I couldn't say that 10 years ago....We have great drugs for hepatitis B and HIV combined within the same medications with activity against both. As long as you take your medications, your liver will improve and your CD4 T cells will increase and your HIV will be suppressed. With suppression of your hepatitis B, your liver will continue to improve. You will be living many years to come because both diseases are treatable.



Previous
A question on HCV clearance
Next
Please Help...very confused

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement